Hi gang. DH's nutritionist recommended Co-Q since he's on a statin drug for cholesterol, and after having read (1) that statins inhibit absorption of this enzyme, (2) that some studies have suggested that statins increase insulin resistance, and (3) that Co-Q is involved in producing energy at the cellular level, I'm thinking that I might want to add it to my supplement regimens.
Anyone else taking it care to share why and whether they've experienced any side effects? Also curious about what level of supplement you're taking, if you are.
Thanks for sharing!
259 -- goal for summer 2014
Last edited by Vortex_VVV : 02-07-2011 at 11:53 PM.
Not to scare you and believe me I am sure I am a special case but the one time I took the co-enzyme (10) I landed in the ER. Basically I had like a bad reaction to it. My left arm was killing me I was nauseated and near vomiting in the room. My heart was racing and I was out of breath. Just so you know, I am not someone that runs to the ER but the reaction really worried me and I didn't know when it would end. I was also so embarrassed because when I went I had to show them the bottle of what I took and tell them that I did it on my own violation without a DR's consent. Since then I have read that a small amount of people should probably not take it. I have been on Crestor for about two years and haven't had any bad side effects and I really do not remember my reasoning for trying the co-enzyme. You know, I would ask your doctor first to see if it is something that you even need. Best wishes.
My Chiro encouraged dh and I to start it. Yes! to the energy aspect. I had what at first I thought was an unusual side effect. ( Later I learned it was not uncommon.) My migraines completely disappeared. Mind you, I had had decades of frequent horrible, puking, blinding migraines. The only times I've had one in the last 5 years was when I'd forgotten my CoQ10. I shared with my sisters who started it, too. One had been put on 3 different high blood pressure meds, blaming bp for her migraines. The migraines were the cause of the high blood pressure. When she started taking CoQ10, the migraines dissapeared and she was able, with dr. approval, to completely stop taking all three bp meds. (She was only 40 and had been told she'd have to take them the rest of her life, which was very scary.)
It is said to be good for your heart and a whole lot more, but this we saw clearly for ourselves.
Started this journey Aug 2010
Every step I take makes me more healthy and more happy!